Translator Disclaimer
15 April 2022 Cohomology and the Brauer groups of diagonal surfaces
Damián Gvirtz, Alexei N. Skorobogatov
Author Affiliations +
Duke Math. J. 171(6): 1299-1347 (15 April 2022). DOI: 10.1215/00127094-2021-0029

Abstract

We present a method for calculating the Brauer group of a surface given by a diagonal equation in projective space. For diagonal quartic surfaces with coefficients in Q, we determine the Brauer groups over Q and Q(i).

Dedication

In memory of Sir Peter Swinnerton-Dyer

Citation

Download Citation

Damián Gvirtz. Alexei N. Skorobogatov. "Cohomology and the Brauer groups of diagonal surfaces." Duke Math. J. 171 (6) 1299 - 1347, 15 April 2022. https://doi.org/10.1215/00127094-2021-0029

Information

Received: 31 May 2019; Revised: 7 November 2020; Published: 15 April 2022
First available in Project Euclid: 30 March 2022

Digital Object Identifier: 10.1215/00127094-2021-0029

Subjects:
Primary: 14F22
Secondary: 14Q10

Keywords: Brauer group , diagonal equations

Rights: Copyright © 2022 Duke University Press

JOURNAL ARTICLE
49 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.171 • No. 6 • 15 April 2022
Back to Top